Forum

rebif - advice on how to manage side affects?

Hi All

I have been on Rebif for about 3 years now and for the entire 3 years I have taken 2 Nuromol tablets with my injections 3 x a week as without them I wake up in the night with what I can only decribe as explosive headaches.
However i am concerned that I am going to ruin my stomach lining with the amount of ibroprofen i am taking - But Paracetemol on its own just doesnt cut it.

I am equally concerned after doing a bit of research that im getting headaches throughout the week because I am taking painkillers to combat headaches and the advice on the NHS website is to stop taking painkillers to alleviate this??

I am really reluctant to change from rebif as i havent has a relapse since being on the drug.

Does anyone have any advice as to other drugs or alternative therapies to ease the side affects?

Thank you

Sorry can’t help but this will bump you off page 2 to page 1 incase anyone has missed this that can help. Lx

Hi laurabug. I’d suggest talking to your gp to see if you should try another painkiller or maybe take something like lonsaprazole (think that’s what it’s called!) which protects your stomach. I had to take that when taking naprosyn (another anti-inflammatory). Someone else might know of alternative therapies/remedies.

Thank you. i will definately speak to my GP and see what they say